Regularization by noise for stochastic Hamilton-Jacobi equations

Gassiat P, Gess B (2019)
PROBABILITY THEORY AND RELATED FIELDS 173(3-4): 1063-1098.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
;
Abstract / Bemerkung
We study regularizing effects of nonlinear stochastic perturbations for fully nonlinear PDE. More precisely, path-by-path L bounds for the second derivative of solutions to such PDE are shown. These bounds are expressed as solutions to reflected SDE and are shown to be optimal.
Erscheinungsjahr
2019
Zeitschriftentitel
PROBABILITY THEORY AND RELATED FIELDS
Band
173
Ausgabe
3-4
Seite(n)
1063-1098
ISSN
0178-8051
eISSN
1432-2064
Page URI
https://pub.uni-bielefeld.de/record/2935409

Zitieren

Gassiat P, Gess B. Regularization by noise for stochastic Hamilton-Jacobi equations. PROBABILITY THEORY AND RELATED FIELDS. 2019;173(3-4):1063-1098.
Gassiat, P., & Gess, B. (2019). Regularization by noise for stochastic Hamilton-Jacobi equations. PROBABILITY THEORY AND RELATED FIELDS, 173(3-4), 1063-1098. doi:10.1007/s00440-018-0848-7
Gassiat, P., and Gess, B. (2019). Regularization by noise for stochastic Hamilton-Jacobi equations. PROBABILITY THEORY AND RELATED FIELDS 173, 1063-1098.
Gassiat, P., & Gess, B., 2019. Regularization by noise for stochastic Hamilton-Jacobi equations. PROBABILITY THEORY AND RELATED FIELDS, 173(3-4), p 1063-1098.
P. Gassiat and B. Gess, “Regularization by noise for stochastic Hamilton-Jacobi equations”, PROBABILITY THEORY AND RELATED FIELDS, vol. 173, 2019, pp. 1063-1098.
Gassiat, P., Gess, B.: Regularization by noise for stochastic Hamilton-Jacobi equations. PROBABILITY THEORY AND RELATED FIELDS. 173, 1063-1098 (2019).
Gassiat, Paul, and Gess, Benjamin. “Regularization by noise for stochastic Hamilton-Jacobi equations”. PROBABILITY THEORY AND RELATED FIELDS 173.3-4 (2019): 1063-1098.